Title: The volumes of tubes about curves in a riemannian manifold
Authors: Gray, A ×
Vanhecke, Lieven #
Issue Date: 1982
Publisher: London math soc
Series Title: Proceedings of the london mathematical society vol:44 issue:MAR pages:215-243
ISSN: 0024-6115
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science